Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Expansion theory associated with linear differential equations and their regular singular points
HTML articles powered by AMS MathViewer

by Leonard Bristow PDF
Trans. Amer. Math. Soc. 33 (1931), 455-474 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34L10, 34A35, 34M35
  • Retrieve articles in all journals with MSC: 34L10, 34A35, 34M35
Additional Information
  • © Copyright 1931 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 33 (1931), 455-474
  • MSC: Primary 34L10; Secondary 34A35, 34M35
  • DOI: https://doi.org/10.1090/S0002-9947-1931-1501600-9
  • MathSciNet review: 1501600